Well, I had diarrhea for 2 days straight, so I took some Pepto. Then I had heartburn really bad the next day, so I took 2 Tums...didn't touch the heartburn, so I took 2 more Tums. When I can go #2, it's very hard and painful to go. I'm bloated and getting sharp pains in my upper and lower abdomen. I'm thinking a possible bowel obstruction from taking so much Pepto and Tums because this pain is very familiar to me when I had one 2 years ago. Abel says I have an "anal fossil". I laughed so hard that I was crying. LOL
EDIT: Since typing this, I went back to having diarrhea. I don't get it. I'm chugging water, but I still feel dehydrated. The pressure and pain is so unbearable when I have to pee though. It's like my bladder shrunk and can't hold as much as I used to. I need to get some probiotics and start exercising. Maybe that will help a little. I'm supposed to be doing both anyway according to my doctor, but probiotics are expensive!